# SDR 9713139301

- Difficulty date: July 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301RC
- Make and model: Doug DC-9-82
- Aircraft serial: 48054
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Contl Unit
- Part number: 833605
- Condition: Failed Test
- Location: Nlg Door
- Part time: 23,098 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, NOSE GEAR DOOR LIGHT GAVE AN UNSAFE CONDITION.  RECYCLED GEAR WITH SAME INDICATION.  FLIGHT RETURNED TO ATL.  MAINTENANCE REPLACED THE GEAR PROXIMITY CONTROL UNIT.
